Institut  
 
 
portrait  

PD Dr. Jörg Wolf

Humboldt-Universität zu Berlin
Department of Mathematics
 
Address:
Rudower Chaussee 25
D-12489 Berlin
Room 2.114
Postal Address:
Unter den Linden 6
D-10099 Berlin

Tel. +49(0)30 2093-2239
jwolf{at}mathematik.hu-berlin.de
Teaching

Personal Information

1986-1991 Study of mathematics at the Humboldt University of Berlin
1992-1994 Study of Asien sciences at the Institut of Asian studies, Humboldt University of Berlin
1994-2000 Doctoral study "Nonlinear systems of PDEs"
1995-1998 Member of the post graduate program: "Geometry and nonlinear analysis"
1999-2008 Research assistant at the Humboldt-Universitšt zu Berlin
2002 Dissertation with topic "Regularity of weak solutions of elliptic- and parabolic systems"
2006 Habilitation with topic "Local pressure method and local regularity theory for incompressible fluids"
2007 Guest lecturer at the School of Economics Berlin
2008-2012 Research assistant at the University of Magdeburg
2013 Profesor substitute at the University of Mainz
since 2010 Privatdozent at the Humboldt-University of Berlin

 

Research Areas

  • Existence and regularity of weak solutions to elliptic and parabolic systems
  • Mathematical theory of incompressible viscous fluids
  • Navier-Stokes equations and related systems with nonlinear coupling
  • Singular integrals and singular integral operators

Recent publications

  • A direct proof of the Caffarelli-Kohn-Nirenberg theorem. (to appear in: Proc. Conf. ''Parabolic and Navier-Stokes equations", Banach center publications, Bedlewo, September, 10-17, 2006.)
  • Existence of weak solutions to the equations of non-Stationary motion of non-Newtonian fluids with shear rate dependent viscosity, J. Math. Fluid Mech. 9 (2007), 104-138.
  • Existence and partial regularity of weak solutions to the equations of a stationary motion of a non-Newtonian fluid with shear-dependent viscosity in two and three dimensions (in preparation)
  • Interior regularity of weak solutions to the equations of a stationary motion of a non-Newtonian fluid with shear-dependent viscosity. The case q= 3d/ (d+2), (to appear in Comment. Math. Univ. Carol.).
  • Interior C^{1,\alpha}-regularity of weak solutions to the equations of stationary motion to certain non-Newtonian fluids in two dimensions, Boll. U.M.I. (8) 10-B (2007), 317-340.
  • List of publications

Teaching

Nichtlineare Operatorgleichungen - WS 2013/14

Nichtlineare Funktionalanalysis WS 2012/13

Partielle Differentialgl. - WS08/09

Minimumprobleme

Presentations

 
Home Home

Dr. Jörg Wolf

April 18 2016